Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 91, NWS Cheyenne, WY

June 29, 2011Cheyenne County, Morrill County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 29, 2011, 7:16 PM MDT for Cheyenne County, Morrill County, Nebraska. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2011, 7:16 PM MDT (01:16 UTC)
Expired
Jun 29, 2011, 7:45 PM MDT
In force
29 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Cheyenne County, NE, Morrill County, NE

The radar

The Cheyenne radar (KCYS), 183 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 7:16 PM MDTTSTM WND GST 6015 E Dalton, NEBRIEF HEAVY RAIN AND PEA-SIZED HAIL ACCOMPANIED WIND GUST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1506 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1506 J/kg
Mixed-layer CIN
-287 J/kg
Mixed-layer LCL
2717 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

268 
WUUS55 KCYS 300116
SVRCYS
NEC033-123-300145-
/O.NEW.KCYS.SV.W.0091.110630T0116Z-110630T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
716 PM MDT WED JUN 29 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 745 PM MDT

* AT 711 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 12 MILES SOUTH OF LISCO...OR 21 MILES NORTHEAST OF
  SIDNEY...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN CHEYENNE AND SOUTHEASTERN
  MORRILL COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4124 10261 4133 10282 4157 10264 4156 10263
      4140 10262 4139 10260 4125 10260
TIME...MOT...LOC 0116Z 213DEG 27KT 4136 10265
WIND...HAIL 60MPH 1.50IN

$$

GRIFFITH
1 follow-up statement
540 
WWUS55 KCYS 300136
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
736 PM MDT WED JUN 29 2011

NEC033-123-300146-
/O.EXP.KCYS.SV.W.0091.000000T0000Z-110630T0145Z/
CHEYENNE NE-MORRILL NE-
736 PM MDT WED JUN 29 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORRILL AND
NORTHEASTERN CHEYENNE COUNTIES WILL EXPIRE AT 745 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4124 10261 4133 10282 4157 10264 4156 10263
      4140 10262 4139 10260 4125 10260
TIME...MOT...LOC 0136Z 213DEG 27KT 4148 10253

$$

GRIFFITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:27 PM MDT, 4 hours 49 minutes earlier.

Area forecast discussion, Jun 29, 2:27 PM MDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
227 PM MDT WED JUN 29 2011

.SHORT TERM...TONIGHT THROUGH FRIDAY

FORECAST CHALLENGES DEAL WITH PRECIP CHANCES TODAY AND THURSDAY.

CURRENTLY...CONVECTION ON THE INCREASE THIS AFTERNOON ACROSS THE
CWA WITH RADAR IMAGERY SHOWING ISOLATED TO WIDELY SCATTERED
COVERAGE. TEMPERATURES HAVE LEVELED OFF WITH THIS CLOUDINESS.
FURTHER WEST...A MORE WIDESPREAD COVERAGE OF SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED ACROSS CENTRAL UTAH UP INTO WESTERN
WYOMING.

FOR THIS AFTERNOON AND EVENING...THUNDERSTORM COVERAGE WILL
CONTINUE TO INCREASE OVER CARBON COUNTY AND AREAS WEST OF THE
LARAMIE RANGE. MOST OF THESE THUNDERSTORMS WILL BE HIGH BASED WITH
LITTLE IN THE WAY OF PRECIPITATION REACHING THE GROUND UNTIL THE
SYSTEM CURRENTLY OVER UTAH GETS A LITTLE CLOSER THURSDAY.

THURSDAY...MODELS HAVE COME INTO DECENT AGREEMENT IN TERMS OF
AREAL COVERAGE OF SHOWERS AND THUNDERSTORMS AS THE POTENT UPPER
SHORTWAVE TRACKS INTO SOUTH CENTRAL WYOMING DURING THE AFTERNOON
HOURS. WENT AHEAD AND INCREASED POP COVERAGE THURSDAY WITH BEST
CHANCES DURING THE AFTERNOON HOURS. THIS SHORTWAVE QUICKLY PUSHES
NORTHEAST INTO SOUTHWEST SOUTH DAKOTA BY EARLY THURSDAY EVENING.
WRF SHOWING SOME FAIRLY HIGH CAPE VALUES AHEAD OF THIS SYSTEM
DURING THE AFTERNOON WITH 1500 TO 2000 J/KG. WENT AHEAD WITH SOME
MODERATE THUNDERSTORMS IN THE HWO FOR TOMORROW AFTERNOON.\

FRIDAY LOOKS DRY AS THE UPPER SHORTWAVE EXITS EAST AND WESTERLY
WINDS RETURN. LOOK FOR HIGHS IN THE MID 80S WITH BREEZY CONDITIONS
THROUGH THE AFTERNOON.

.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY...
VERY WARM TEMPERATURES WILL CONTINUE OVER THE CWA FOR THIS PART OF THE
FORECAST.  HEIGHTS ALOFT SLOWLY INCREASE OVER THE ROCKIES FROM
FRIDAY NIGHT THROUGH EARLY NEXT WEEK.  BY MONDAY...THE LARGE UPPER
HIGH WILL BE CENTERED OVER UTAH AND COLORADO.  THE HIGH BY MID WEEK
IS PUSHED SOUTH SOME.  SOME MOISTURE WILL LINGER THROUGH SATURDAY
OVER MAINLY THE SOUTHEAST PART OF THE CWA.  THE MOISTURE PLUME IS
THEN SHUNTED TO OUR SOUTH AND WEST WITH THE DRIER AIR OVER THE
REGION THROUGH LATE SUNDAY NIGHT.  THE MID AND UPPER LEVEL MOISTURE
PLUME RETURNS MONDAY AND CONTINUE OVER THE AREA THROUGH WEDNESDAY.
RETURN BOUNDARY LAYER WIND FLOW WILL INCREASE THE LOW LEVEL
MOISTURE OVER THE EAST PART OF THE CWA SATURDAY AND WILL BE
REINFORCED WITH THE PASSAGE OF A COLD FRONT MONDAY AFTERNOON AND
EVENING.  PRECIPITABLE WATER VALUES RETURN TO UP TO AN INCH OVER
THE EAST PART OF THE CWA TUESDAY AND WEDNESDAY.  SHOWER AND
THUNDERSTORM ACTIVITY WILL INCREASE OVER THE CWA MONDAY THROUGH
WEDNESDAY WITH STORMS MOST WIDESPREAD TUESDAY AND WEDNESDAY.  THE
WARMEST TEMPERATURES WILL BE ON SUNDAY AND MONDAY AHEAD OF THE COLD
FRONT.  MODELS ARE FAIRLY SIMILAR FOR THIS FORECAST AND LOOK
REASONABLE.

&&

.AVIATION...00Z TAF ISSUANCE...
VFR CONDITIONS WILL CONTINUE OVER THE CWA THROUGH THURSDAY.  MID AND
UPPER LEVEL MOISTURE CURRENTLY OVER THE CWA WILL HELP IN THE
FORMATION OF FAIRLY NUMEROUS HIGH BASED THUNDERSTORMS THROUGH 03Z.
THE MAIN THREAT WITH THAT ACTIVITY WILL BE BRIEF AND LOCAL WIND
GUSTS TO 45 KNOTS.  GENERAL SOUTHWEST WINDS WILL ALSO GUST AS HIGH
AS 40 KNOTS THROUGH 02Z AND AGAIN AFTER 15Z MAINLY IN AREAS ALONG
AND WEST OF THE LARAMIE RANGE. A SCATTERED COVERAGE OF THUNDERSTORMS
WILL AGAIN DEVELOP OVER THE MOUNTAINS IN THE EARLY AFTERNOON
THURSDAY AND MOVE TO THE NORTHEAST.  BRIEF MVFR CEILINGS AND
VISIBILITIES WILL BE ASSOCIATED WITH THE ACTIVITY OVER THE EAST
PART OF THE CWA THURSDAY AFTERNOON AND EVENING.

&&

.FIRE WEATHER...

AN AREA OF LOW PRESSURE CURRENTLY OVER UTAH WILL CONTINUE MOVING
NORTHEAST THIS AFTERNOON AND OVERNIGHT. THIS LOW WILL BRING US
INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH THURSDAY
AFTERNOON WITH COOLER TEMPERATURES THURSDAY AND FRIDAY. HIGH
PRESSURE THEN BUILDS IN BEHIND THE LOW FRIDAY AFTERNOON AND
PERSISTS INTO THE WEEKEND. WARMER TEMPERATURES RETURN WITH HIGHS
CLIMBING BACK INTO THE UPPER 80S AND LOW 90S.

&&

.HYDROLOGY...
FLOOD WARNINGS REMAIN IN EFFECT FOR SARATOGA...SINCLAIR...HENRY AND
MITCHELL ALONG THE NORTH PLATTE RIVER AS WELL AS THE LARAMIE RIVER
NEAR LARAMIE. RIVER LEVELS WILL REMAIN STEADY OR SLOWLY FALL THROUGH
EARLY NEXT WEEK ALONG THE LOWER NORTH PLATTE RIVER...WITH DIURNAL
RISES AND FALLS MIXED IN WITH A GENERAL DECREASING TREND FURTHER
WEST. HOT TEMPERATURES ARE FORECAST THROUGH EARLY NEXT WEEK WHICH
WILL RESULT IN INCREASED MOUNTAIN SNOW MELT. HOWEVER...WITH MOST OF
THE SNOW PACK BELOW 9500 FEET MSL IN THE MOUNTAINS ALREADY MELTED...
DO NOT ANTICIPATE ANY SIGNIFICANT RISES THIS WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM...CLAYCOMB
LONG TERM/AVIATION...WEILAND
Hazardous weather outlook, Jun 29, 12:55 PM MDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1255 PM MDT WED JUN 29 2011

WYZ101>119-301900-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1255 PM MDT WED JUN 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HOT TEMPERATURES ARE EXPECTED TODAY...WITH SOME SITES APPROACHING
RECORD READINGS. THIS WILL RESULT IN INCREASING MOUNTAIN SNOW
MELT. MINOR TO MODERATE FLOODING ALONG THE LARAMIE AND THE UPPER
NORTH PLATTE RIVERS WILL CONTINUE. THERE IS A CHANCE OF
THUNDERSTORMS LATE THIS AFTERNOON ESPECIALLY WEST OF THE LARAMIE
RANGE WITH SLIGHT CHANCES ALONG AND EAST OF THE LARAMIE RANGE.
THESE THUNDERSTORMS WILL BE HIGH BASED WITH THE MAIN HAZARD BEING
DOWNBURST WINDS TO 50 MPH. DRY LIGHTNING...WITH VERY LITTLE IN THE
WAY OF RAINFALL WILL ALSO BE A HAZARD WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HOT TEMPERATURES WILL CONTINUE THURSDAY...WITH FLOODING CONCERNS
EXPECTED TO CONTINUE THROUGH THE WEEKEND. THERE WILL BE A BETTER
CHANCE FOR SHOWERS AND THUNDERSTORMS THURSDAY...WITH SOME
THUNDERSTORMS BECOMING STRONG ACROSS AREAS ALONG AND EAST OF THE
LARAMIE RANGE. STRONG DOWNBURST WINDS AND HAIL TO THE SIZE OF
NICKELS ARE POSSIBLE THURSDAY AFTERNOON INTO THE EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-301900-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1255 PM MDT WED JUN 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HOT TEMPERATURES ARE EXPECTED TODAY...WITH SOME SITES
APPROACHING RECORD READINGS. A SLIGHT CHANCE FOR THUNDERSTORMS IS
EXPECTED FOR LATE THIS AFTERNOON. THE MAIN HAZARD WITH THESE
THUNDERSTORMS WILL BE STRONG DOWNBURST WINDS TO 50 MPH THIS
AFTERNOON AND EARLY EVENING. MINOR TO MODERATE FLOODING ALONG THE
LOWER NORTH PLATTE RIVER WILL CONTINUE THIS WEEK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HOT TEMPERATURES WILL CONTINUE THURSDAY...WITH FLOODING CONCERNS
EXPECTED TO CONTINUE THROUGH THE WEEKEND. THERE WILL BE A BETTER
CHANCE FOR SHOWERS AND THUNDERSTORMS THURSDAY...WITH SOME
THUNDERSTORMS BECOMING STRONG ACROSS THE NORTHERN PANHANDLE.
STRONG DOWNBURST WINDS AND HAIL TO THE SIZE OF NICKELS ARE
POSSIBLE THURSDAY AFTERNOON INTO THE EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 29, 3:14 PM MDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
314 PM MDT WED JUN 29 2011

WYZ104-109-292215-
CENTRAL CARBON COUNTY WY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-
314 PM MDT WED JUN 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CARBON COUNTY UNTIL 415
PM MDT...

AT 310 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF RAWLINS...MOVING NORTHEAST AT 20
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  RAWLINS...
  SINCLAIR...
  SEPARATION LAKE...
  I-80 EXIT 211...
  I-80 EXIT 215...
  I-80 EXIT 221...

GRIFFITH
Special weather statement, Jun 29, 3:47 PM MDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
347 PM MDT WED JUN 29 2011

NEZ021-292200-
MORRILL NE-
347 PM MDT WED JUN 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORRILL COUNTY UNTIL
400 PM MDT...

AT 344 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF LISCO...OR 33 MILES
NORTHEAST OF SIDNEY...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN MORRILL COUNTY.

GRIFFITH
Special weather statement, Jun 29, 6:14 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
614 PM MDT WED JUN 29 2011

WYZ114>117-300115-
LARAMIE VALLEY WY-SNOWY RANGE WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE
RANGE FOOTHILLS WY-
614 PM MDT WED JUN 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LARAMIE AND SOUTHEASTERN
ALBANY COUNTIES UNTIL 715 PM MDT...

AT 612 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF WOODS LANDING...OR 25 MILES
SOUTHWEST OF LARAMIE...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LARAMIE...
  HUTTON LAKE...
  BALDY PEAK...
  I-80 EXIT 311...
  I-80 EXIT 316...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 304 AND
322.

GRIFFITH
Local storm report, Jun 29, 6:24 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
624 PM MDT WED JUN 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     TSTM WND GST     20 SW LARAMIE           41.11N 105.85W
06/29/2011  E60 MPH          ALBANY             WY   TRAINED SPOTTER

&&

HAHN
Local storm report, Jun 29, 6:56 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
656 PM MDT WED JUN 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     TSTM WND GST     RAWLINS                 41.78N 107.23W
06/29/2011  M59 MPH          CARBON             WY   ASOS

&&

BCHAPMAN
Local storm report, Jun 29, 7:14 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
714 PM MDT WED JUN 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TSTM WND GST     LARAMIE                 41.31N 105.58W
06/29/2011  M60.00 MPH       ALBANY             WY   ASOS

0636 PM     NON-TSTM WND GST 13 WNW LARAMIE          41.38N 105.81W
06/29/2011  M57.00 MPH       ALBANY             WY   MESONET

0640 PM     TSTM WND GST     11 SE LARAMIE           41.20N 105.43W
06/29/2011  M54.00 MPH       ALBANY             WY   MESONET

0642 PM     TSTM WND GST     13 SE LARAMIE           41.18N 105.41W
06/29/2011  M57.00 MPH       ALBANY             WY   MESONET

&&

BCHAPMAN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 2:03 PM MDTSevere Thunderstorm WarningCYSSioux24 min
Jun 30, 3:58 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball47 min
Jun 30, 4:01 PM MDTSevere Thunderstorm WarningCYSDawes29 min
Jun 30, 4:24 PM MDTSevere Thunderstorm WarningCYSCheyenne53 min
Jun 30, 5:15 PM MDTSevere Thunderstorm WarningCYSCheyenne, Morrill17 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.